MathSciNet Relay Station
MathSciNet bibliographic data
MR574800 (81i:44001) 44A05 (33A45 35Q05 43A55 58G15)
Cormack, A. M.; Quinto, E. T. A Radon transform on spheres through the origin in ${\bf R}\sp{n}$ and applications to the Darboux equation. Trans. Amer. Math. Soc. 260 (1980), no. 2, 575–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement